Skip to Main content Skip to Navigation
Journal articles

Lagrangian submanifolds of the nearly Kähler S3 × S3 from minimal surfaces in S3

Abstract : We study non-totally geodesic Lagrangian submanifolds of the nearly Kähler S3 × S3 for which the projection on the first component is nowhere of maximal rank. We show that this property can be expressed in terms of the so-called angle functions and that such Lagrangian submanifolds are closely related to minimal surfaces in S3. Indeed, starting from an arbitrary minimal surface, we can construct locally a large family of such Lagrangian immersions, including one exceptional example. We also show that locally all such Lagrangian submanifolds can be obtained in this way.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03177553
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Tuesday, July 5, 2022 - 11:22:45 AM
Last modification on : Tuesday, July 12, 2022 - 2:01:30 PM

File

Lagrangian submanifolds.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Burcu Bektaş, Marilena Moruz, Joeri van Der Veken, Luc Vrancken. Lagrangian submanifolds of the nearly Kähler S3 × S3 from minimal surfaces in S3. Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, Royal Society of Edinburgh, 2019, 149 (03), pp.655-689. ⟨10.1017/prm.2018.43⟩. ⟨hal-03177553⟩

Share

Metrics

Record views

10

Files downloads

3